Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On differential equations of mode $ 2$


Author: Johannes C. C. Nitsche
Journal: Proc. Amer. Math. Soc. 16 (1965), 902-908
MSC: Primary 35.47
DOI: https://doi.org/10.1090/S0002-9939-1965-0188602-0
MathSciNet review: 0188602
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Sur les équations du calcul des variations, Ann. Sci. École Norm. Sup. (3) 29 (1912), 431-485. MR 1509153
  • [2] L. Bers, Isolated singularities of minimal surfaces, Ann. of Math. 53 (1951), 364-386. MR 0043335 (13:244c)
  • [3] -, Non-linear elliptic equations without non-linear entire solutions, J. Rational Mech. Anal. 3 (1954), 767-787. MR 0067313 (16:707b)
  • [4] R. Finn, Isolated singularities of solutions of non-linear partial differential equations, Trans. Amer. Math. Soc. 75 (1953), 385-404. MR 0058826 (15:430a)
  • [5] -, On equations of minimal surface type, Ann. of Math. 60 (1954), 397-416. MR 0066533 (16:592b)
  • [6] -, On a problem of type, with application to elliptic partial differential equations, J. Rational Mech. Anal. 3 (1954), 789-799. MR 0067314 (16:708a)
  • [7] -, New estimates for equations of minimal surface type, Arch. Rational Mech. Anal. 14 (1963), 337-375. MR 0157096 (28:336)
  • [8] -, Remarks relevant to minimal surfaces, Tech. Rep. No. 120, Appl. Math. and Stat. Lab., Stanford Univ., Stanford, Calif., 1963.
  • [9] D. Gilbarg, Some local properties of elliptic equations, pp. 127-141, Partial differential equations, Proc. Sympos. Pure Math., Vol. 4, Amer. Math. Soc., Providence, R. I., 1961. MR 0133578 (24:A3404)
  • [10] H. Jenkins, On two-dimensional variational problems in parametric form, Arch. Rational Mech. Anal. 8 (1961), 181-206. MR 0151906 (27:1887)
  • [11] -, On quasi-linear elliptic equations which arise from variational problems, J. Math. Mech. 10 (1961), 705-728. MR 0126741 (23:A4035)
  • [12] -, Super solutions for quasi-linear elliptic equations, Arch. Rational Mech. Anal. 16 (1964), 402-410. MR 0165216 (29:2505)
  • [13] H. Jenkins and J. Serrin, Variational problems of minimal surface type. I, Arch. Rational Mech. Anal. 12 (1963), 185-212. MR 0145194 (26:2729)
  • [14] J. Leray, Discussions d'un problème de Dirichlet, J. Math. Pures Appl. 18 (1939), 249-284.
  • [15] J. C. C. Nitsche, Zu einem Satze von L. Bers über die Lösungen der Minimalflächengleichung, Arch. Math. 9 (1958), 427-429. MR 0130624 (24:A484)
  • [16] Johannes and Joachim Nitsche, Über reguläre Variationsprobleme, Rend. Circ. Mat. Palermo (2) 8 (1959), 346-353. MR 0114039 (22:4869)
  • [17] -, Ein Kriterium für die Existenz nicht-linearer ganzer Lösungen elliptischer Differentialgleichungen, Arch. Math. 10 (1959), 294-297. MR 0123204 (23:A533)
  • [18] J. Serrin, Dirichlet's principle in the calculus of variations, pp. 17-22, Partial differential equations, Proc. Sympos. Pure Math., Vol. 4, Amer. Math. Soc., Providence, R. I., 1961. MR 0137012 (25:471)
  • [19] -, Local behavior of solutions of quasi-linear equations, Acta Math. 111 (1964), 247-302. MR 0170096 (30:337)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.47

Retrieve articles in all journals with MSC: 35.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0188602-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society